# SDR DALA2025111408355

- Difficulty date: November 14, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 80,639 hours, 32,909 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20062
- Part serial: SA01863
- Condition: Faulted
- Location: Zone 700
- Part time: 80,639 hours, 32,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISC/DE- DUE TO GEAR DISAGREE MESSAGE WITH GEAR DOOR LIGHT.   R/R S10072, R/R PSEU, R/R RT MLG RETRACT ACTUATOR
